Stop Use Indications: ? pain gets worse or lasts more than 10 days ? fever gets worse or lasts more than 3 days;These could be signs of a serious condition.;? new symptoms occur ? redness of swelling is present
Health Concern: Arthritis
Inactive Ingredients: Carnauba Wax, Colloidal Silicon Dioxide, Croscarmellose Sodium, Hypromellose, Magnesium Stearate, Maltodextrin, Microcrystalline Cellulose, Polyethylene Glycol, Polysorbate 80, Povidone, Pregelatinized Starch, Stearic Acid, Titanium Dioxide.
Active Ingredients: Acetaminophen 650mg
Dosage: (In each caplet)
Instructions: Directions. do not take more than directed (see overdose warning). Adults:. take 2 caplets every 8 hours with water. swallow whole; do not crush, chew, split or dissolve. do not take more than 6 caplets in 24 hours. do not use for more than 10 days unless directed by a doctor. Under 18 years of age:. ask a doctor DO NOT USE WITH OTHER MEDICINES CONTAINING ACETAMINOPHEN. PACKAGE NOT CHILD-RESISTANT. WARNINGS. LIVER WARNING: This product contains acetaminophen. Severe liver damage may occur if you take. more than 6 caplets in 24 hours, which is the maximum daily amount. with other drugs containing acetaminophen. 3 or more alcoholic drinks every day while using this product. ALLERGY ALERT: Acetaminophen may cause severe skin reactions. Symptoms may include:. skin reddening. blisters. rash. If a skin reaction occurs, stop use and seek medical help right away. DO NOT USE. with any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist. if you are allergic to acetaminophen or any of the inactive ingredients in this product. ASK A DOCTOR BEFORE USE IF YOU HAVE liver disease. ASK A DOCTOR OR PHARMACIST BEFORE USE IF YOU ARE taking the blood thinning drug warfarin. IF PREGNANT OR BREAST-FEEDING, ask a health professional before use. KEEP OUT OF REACH OF CHILDREN. OVERDOSE WARNING: In case of overdose, get medical help or contact a Poison Control Center right away (1-800-222-1222). Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms. DO NOT USE IF PRINTED FOIL UNDER CAP IS BROKEN OR MISSING